# SDR MASA200600100

- Difficulty date: January 18, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 1,761 hours, 1,291 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6094 COS - CAPTAIN REPORTED GOT AN INTERMITTENT STICK SHAKER IN FLIGHT, LEVEL FLIGHT AND 310 KTS.  SYSTEM WAS RESET AND NO FURTHER ACTION WAS REQUIRED.
